Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 1998, Volume 2, Pages 305–314 (Mi tdm32)  

This article is cited in 1 scientific paper (total in 1 paper)

On $\chi^2$-type statistics constructed from the output of a finite automaton

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (430 kB)

Bibliographic databases:

Citation: M. I. Tikhomirova, V. P. Chistyakov, “On $\chi^2$-type statistics constructed from the output of a finite automaton”, Tr. Diskr. Mat., 2, TVP, Moscow, 1998, 305–314

Citation in format AMSBIB
\Bibitem{TikChi98}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper On $\chi^2$-type statistics constructed from the output of a~finite automaton
\serial Tr. Diskr. Mat.
\yr 1998
\vol 2
\pages 305--314
\publ TVP
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm32}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904213}
\zmath{https://zbmath.org/?q=an:0923.62024}


Linking options:
  • http://mi.mathnet.ru/eng/tdm32
  • http://mi.mathnet.ru/eng/tdm/v2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Chistyakov, “A chi-square statistic based on the chains of outcomes of independent trials with gaps”, Discrete Math. Appl., 11:5 (2001), 485–492  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:118
    Full text:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021